# SDR CA981125015

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 72909
- Condition: Failed
- Location: A-Hyd System
- Part time: 37,446 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF A-SYSTEM HYDRAULIC PRESSURE NOTED.  SUSPECT PRESSURE REGULATING VALVE FOR RESERVOIR HEAD PRESSURE.  REPLACED VALVE.
